MathSciNet Relay Station
MathSciNet bibliographic data
MR1273398 (95c:58118) 58F11 (54H20 58F99)
Gutkin, Eugene; Haydn, Nicolai Topological entropy of generalized polygon exchanges. Bull. Amer. Math. Soc. (N.S.) 32 (1995), no. 1, 50–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement